MathSciNet Relay Station
MathSciNet bibliographic data
MR194595 (33 #2805) 30.00 (28.70)
Brolin, Hans Invariant sets under iteration of rational functions. Ark. Mat. 6 1965 103–144 (1965).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement